Modified Mielnik's Axioms and Reflexivity
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 19 (1973), Exposé no. 6, 8 p.
@article{RCP25_1973__19__A6_0,
     author = {Stanojevic, C. V.},
     title = {Modified {Mielnik's} {Axioms} and {Reflexivity}},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:6},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {19},
     year = {1973},
     language = {en},
     url = {http://www.numdam.org/item/RCP25_1973__19__A6_0/}
}
TY  - JOUR
AU  - Stanojevic, C. V.
TI  - Modified Mielnik's Axioms and Reflexivity
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:6
PY  - 1973
DA  - 1973///
VL  - 19
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1973__19__A6_0/
LA  - en
ID  - RCP25_1973__19__A6_0
ER  - 
Stanojevic, C. V. Modified Mielnik's Axioms and Reflexivity. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 19 (1973), Exposé no. 6, 8 p. http://www.numdam.org/item/RCP25_1973__19__A6_0/

[1] B. Mielnik, Geometry of Quantum States, Commun. Math. Physics 9, 55-80 (1968). | MR 231603 | Zbl 0164.29501

[2] C. V. Stanojevic, Mielnik's probability spaces and characterization of inner product spaces, to appear in Trans. Amer. Math Soc. | MR 328562 | Zbl 0272.46016

[3] D. A. Senechalle, A Characterization of Inner Product Spaces ; Proc. Amer. Math. Soc., vol. 19, No. 6 (1968), 1306-1312. | MR 239404 | Zbl 0172.39802

[4] E. R. Lorch, On certain implications which characterize Hilbert space ; Ann. of Math. (2) (1948) 523-532. | MR 26249 | Zbl 0031.21901

[5] M. M. Day, Some Characterizations of Inner Product Spaces, Trans. Amer. Math. Soc. 62 (1947) 320-337. | MR 22312 | Zbl 0034.21703

[6] C. V. Stanojevic, Mielnik's Probability Manifolds and Inner Product Spaces ; Bulletin De L'Acadamie Polonaise Des Sciences, Serie Des Sciences Math. Astron. Et Phys. vol XVIII, No. 9, 1970. | Zbl 0199.44101

[7] I. J. Schoenberg, A Remark on M.M. Day's Characterization of of Inner Product Spaces and a Conjecture of L. M. Blumenthal ; Proc. Amer. Math. Soc. 3 (1952), 961-964. | MR 52035 | Zbl 0049.08301

[8] T. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40, 396-414 (1936). | JFM 62.0460.04 | MR 1501880

[9] D. P. Milman, On some criteria for the regularity of spaces of the type (B). Dokl. Akad. Nauk. SSSR. N. S. 20, 243-246 (1938). | JFM 64.1098.02 | Zbl 0019.41601

[10] T. Dieudonne, La dualite dans les espaces vectoriels topologique, Ann. Ecole. Norm. 59, 107-139 (1942) | JFM 68.0238.02 | MR 11532